# SDR CHQA20130802307

- Difficulty date: August 2, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N574RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500845
- Aircraft time: 20,476 hours, 17,993 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,629 hours, 22,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LT AFT OVERWING EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MX REPLACED THE LT HOUSING ASSY AND OPS CHECKED GOOD.
